# SDR 2003FA0000395

- Difficulty date: July 14, 2000
- Submitted: April 17, 2003
- Operation: General aviation
- Aircraft: N5555S
- Make and model: Cessna P210N
- Aircraft serial: P21000417
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bumper Block
- Part number: 12416307
- Condition: Debonded
- Location: Mlg
- Part time: 201 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT MAIN LANDING GEAR SHELL BUMPER DEBONDS,  THE BUMPER EDGES CURL OVER PREVENTING MAIN GEAR STRUT FROM MAKING FULL DOWN TRAVEL.  THIS CONDITION PREVENTS MAIN GEAR STRUT FROM CONTACTING DOWNLOCKS AND PROPER DOWNLOCK SWITCH ACTUATION, THEREFORE, AN UNSAFE CONDITION.  IT APPEARS THAT MFG MAY HAFE CHANGED THE COMPOSITION OF THE SHELL BUMPER MATERIAL WHICH DOES NOT HAVE GOOD BONDING QUALITIES.  RECOMMEND CHANGING COMPOSITION OF BUMPER MATERIAL.  (PHOTO)
